RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 2, Pages 280–284 (Mi de9883)  

Numerical methods

Estimates for the coefficients of asymptotic series for solutions of the Sturm–Liouville equation with an analytic potential. I

V. A. Sadovnichy, A. Yu. Popov

Lomonosov Moscow State University

Full text: PDF file (895 kB)

English version:
Differential Equations, 1999, 35:2, 284–288

Bibliographic databases:
UDC: 517.925.44
Received: 26.10.1998

Citation: V. A. Sadovnichy, A. Yu. Popov, “Estimates for the coefficients of asymptotic series for solutions of the Sturm–Liouville equation with an analytic potential. I”, Differ. Uravn., 35:2 (1999), 280–284; Differ. Equ., 35:2 (1999), 284–288

Citation in format AMSBIB
\Bibitem{SadPop99}
\by V.~A.~Sadovnichy, A.~Yu.~Popov
\paper Estimates for the coefficients of asymptotic series for solutions of the Sturm--Liouville equation with an analytic potential.~I
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 2
\pages 280--284
\mathnet{http://mi.mathnet.ru/de9883}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1726412}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 2
\pages 284--288


Linking options:
  • http://mi.mathnet.ru/eng/de9883
  • http://mi.mathnet.ru/eng/de/v35/i2/p280

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Number of views:
    This page:58
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019